# SDR DALA2022021601021

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 LH ENG DRAG FITTING HOLE # 4 HAS CORROSION INDICATIONS AT 9 OCLOCK POSITION FACING AFT IN THE SKIN AND FITTING LAYERS. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT L/H ENGINE DRAG FITTING HOLE # 4 IAW ERA 596704-14AD REV ORIGINAL. (2121548)
